Steroid cream burn treatment

A chemical burn occurs when eyes, nose, mouth or skin becomes damaged, due to contact with a chemical substance. This can happen through direct contact with the chemical or through contact with its fumes. Both industrial and household chemicals may cause severe burns to people or animals. [1] Although few people die from chemical burns, fatalities are possible. A chemical burn can continue to injure your body after the initial contact and may also cause a problem within your body if the burn is not treated right away. Telling your doctors what happened and how much of a chemical came in contact with your body can help them to decide on the best treatment. Chemical burns are an emergency so you will need to call emergency services . You can also call the poison control center in the US at 1(800) 222-1222. If your skin comes into contact with chemical, there are also some things you can do right away to treat your chemical burn.

Common (1% to 10%): Sinusitis, nasopharyngitis, upper respiratory tract infection, bronchitis
Uncommon (% to 1%): Cough, dyspnea, snoring, dysphonia
Rare (less than %): Pulmonary microembolism (POME) (cough, dyspnea, malaise, hyperhidrosis, chest pain, dizziness, paresthesia, or syncope) caused by oily solutions
Frequency not reported: Sleep apnea
Postmarketing reports: Chest pain, asthma, chronic obstructive pulmonary disease, hyperventilation, obstructive airway disorder, pharyngeal edema, pharyngolaryngeal pain, pulmonary embolism, respiratory distress, rhinitis, sleep apnea syndrome [ Ref ]

Last year I developed a rash under my eyes and I was promptly prescribed hydrocortisone cream. It didn't help much and the doctor referred me to see a dermatologist. I was told to keep using the hydrocortisone and I was discharged. As the steroid cream didn't help I searched the internet for another remedy and that's how I came across a product called Magicream. It claims it only contains natural ingredients and it promised to clear up my rash. I was so excited! I have recently found out that the cream in fact contains Clobetasol Propionate and Ketoconazole. I was devastated to find this out especially since side effects include red spots and a burning sensation! When I stopped using the cream the side effects were terrible - I don't need to tell you as you know how the withdrawal of steroid can affect ones face. I then did a search on line and found your website which made so much sense and helped me to understand what was happening with my skin. I ordered the Face & Body Wash and the Face & Neck TheraCream and I have been symptom FREE ever since. Thank you from a once frustrated person!! Trish Managold, UK

Steroid cream burn treatment

steroid cream burn treatment

Media:

steroid cream burn treatmentsteroid cream burn treatmentsteroid cream burn treatmentsteroid cream burn treatmentsteroid cream burn treatment

http://buy-steroids.org